Skype +1 321 200 0062

Do Birth Control Pills Cause Mood Swings

Do Birth Control Pills Cause Mood Swings

It is very difficult to conclude particular medicines are causing mood swings. But the research and a recent study found that depression could be an undesirable side effect of any hormonal contraception. A study found that hormonal contraception may reduce levels of depressive symptoms among young women (Mood swings are one of the symptoms of depression). The pill has taken most of the discussion. While birth control pills have been linked to negative mood impacts, the chemicals in them can assist some people to regulate their moods. There is presently no evidence on whether one technique is more likely than another to produce mood swings. If you use other hormonal medicine, such as testosterone it can cause mood swings. After all, both high and low testosterone levels have been linked to variations in mood.

Some patients with a history of depression are more likely to have increased depression while taking the remedy. Sometimes hormonal contraception can lead to mood-related side effects, particularly in women who have already had previous depression. When you start taking hormonal contraceptives it is important to take note of whether it changes your moods or how you feel. If you feel low other than on normal days, then it is a sign that indicates you have to connect with your health care consultant.

How can birth control Pills cause mood changes?

The potential mood consequences of hormonal birth control are still unknown. It is required to do more research on it. But some researchers are focused more on pills. Birth control pills contain synthetic hormones, which may affect neurotransmitters. Neurotransmitters are chemical messengers that the brain uses to communicate with itself and with different organs in the body. Other mood-related symptoms contain anxiety, depression, and irritability.

Physiological changes

Because birth control tablets have a direct effect on your hormones, you may notice major hormonal fluctuations after you discontinue use. But keep in mind that these can be more intense in your average PMS episode on the pill. Remember, as you go through these psychological changes, your body is overcompensating on the hormone front in an attempt to get you back to normal.

Emotional changes

If you stop using the Birth control pills, you may experience an unexpected rise in libido, so be prepared for some changes in your levels of desire. Journal of sexual medicine found that hormonal birth control can cause some emotional effects like anxiety or weakness. It is always the best way to get medicines under a healthcare expert’s prescription.

People who have previously had poor mood effects when taking birth control tablets may be more likely to be depressed and have mood changes. Some people experience that taking hormonal birth control improves their mood. Others report a detrimental impact on their emotions and mental health. Everyone has a different type of mood swings after taking birth control pills, or after stopping taking birth control pills.

Leave a Reply

Your email address will not be published. Required fields are marked *